Robert Vandervorst
Title
Cited by
Cited by
Year
Differential systems with strongly indefinite variational structure
J Hulshof, R Vandervorst
Journal of Functional analysis 114 (1), 32-58, 1993
2901993
Variational identities and applications to differential systems
R Van der Vorst
Archive for Rational Mechanics and Analysis 116 (4), 375-398, 1992
1841992
Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation
LA Peletier, R Van der Vorst
Differential Integral Equations 5 (4), 747–767, 1992
1591992
Best constant for the embedding of the space H^ 2∩ H^ 1_0 into L^< 2N/(N-4)>(Ω)
RCAM Van der Vorst
Differ. Integral Equ. Appl. 6, 259-276, 1993
139*1993
Stationary solutions of a fourth order nonlinear diffusion equation
LA Peletier, WC Troy, R Van der Vorst
Differential equations 31 (2), 301-314, 1995
1161995
Homotopy classes for stable connections between Hamiltonian saddle-focus equilibria
WD Kalies, J Kwapisz, R VanderVorst
Communications in mathematical physics 193 (2), 337-371, 1998
1031998
An algorithmic approach to chain recurrence
WD Kalies, K Mischaikow, R VanderVorst
Foundations of Computational Mathematics 5 (4), 409-449, 2005
992005
Fourth order elliptic equations with critical growth
RCAM VAN DER VORST
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 320 (3 …, 1995
871995
Multitransition homoclinic and heteroclinic solutions of the extended Fisher-Kolmogorov equation
WD Kalies, R VanderVorst
journal of differential equations 131 (2), 209-228, 1996
841996
Strongly indefinite systems with critical Sobolev exponents
J Hulshof, E Mitidieri, R Vandervorst
Transactions of the American Mathematical Society 350 (6), 2349-2366, 1998
771998
A superquadratic indefinite elliptic system and its Morse–Conley–Floer homology
S Angenent, R van der Vorst
Mathematische Zeitschrift 231 (2), 203-248, 1999
711999
Non-existence theorems for systems of quasilinear partial differential equations
E Mitidieri, G Sweers, R Van der Vorst
Differential and Integral Equations 8 (6), 1331-1354, 1995
631995
Asymptotic Behaviour of ground states
J Hulshof, R Van Der Vorst
Proceedings of the American Mathematical Society 124 (8), 2423-2432, 1996
601996
Morse theory on spaces of braids and Lagrangian dynamics
RW Ghrist, JB Van den Berg, RC Vandervorst
Inventiones Mathematicae 152 (2), 369-432, 2003
502003
Homotopy classes for stable periodic and chaotic patterns in fourth-order Hamiltonian systems
WD Kalies, J Kwapisz, JB VandenBerg, R VanderVorst
Comm. Math. Phys 215 (3), 707-728, 2001
482001
Homotopy Classes for Stable Periodic and Chaotic¶ Patterns in Fourth-Order Hamiltonian Systems
WD Kalies, J Kwapisz, JB VandenBerg, R VanderVorst
Communications in Mathematical Physics 214 (3), 573-592, 2000
452000
On a semilinear elliptic system
P Clément, R Van der Vorst
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 8, 1317-1317, 1995
311995
Stable patterns for fourth-order parabolic equations
RC Vandervorst, JB van den Berg
Duke mathematical journal 115 (3), 513-558, 2002
272002
A priori bounds and renormalized Morse indices of solutions of an elliptic system
SB Angenent, R Van Der Vorst
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 17 (3), 277-306, 2000
262000
Traveling waves for fourth order parabolic equations
J Hulshof, JB Van den Berg, RC Vandervorst
Siam J. Math. Anal 32, 1342-1374, 2001
24*2001
The system can't perform the operation now. Try again later.
Articles 1–20